# SDR FDEA201604121188

- Difficulty date: April 12, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 37,844 hours, 14,340 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: A5397421922000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FRAME 63, BETWEEN Y805 & Y1470, FLOOR CROSSBEAM CORRODED.  REPAIRED THE TOP CAP OF FLOOR CROSSBEAM IAW SRM 53-10-15 FIGURE 207.  THIS REPAIR WAS CATEGORY A.  MAJOR REPAIR IAW MM 6-2-100.
